International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part B

Properties of new derived power series distribution


Author(s): Jayasree G, Bhatra Charyulu N. Ch.

Abstract: Jayasree and Bhatra charyulu (2017) [2] provided a new derived power series using the power series distributions of Kulasekera and Tonkyn (1992) [5] and Geometric distribution. In this paper, the new derived power series distribution moment estimators and maximum likelihood estimators are obtained and also shown that it belongs to the two-parameter exponential family of distributions.

Pages: 75-77 | Views: 496 | Downloads: 19

Download Full Article: Click Here
How to cite this article:
Jayasree G, Bhatra Charyulu N. Ch. . Properties of new derived power series distribution. Int J Stat Appl Math 2018;3(2):75-77.
Call for book chapter
International Journal of Statistics and Applied Mathematics